# SDR YENA2019100950566

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 3800
- Aircraft time: 43,107 hours, 14,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM +Y1292 BETWEEN FR12-24 FWD GALLEY AREA;   REPLACED FLOOR BEAM +Y1292 AND FASTENERS LOCATED BETWEEN FR12-24 FWD GALLEY IAW SRM A320-51-72-11 AND DWG #53112812 & 53115054.
